# SDR FDEA201109083773

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N020535
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CABIN DOOR UPPER GATE INNER SURFACE EXFOLIATED.  REMOVED R1 DOOR UPPER GATE ASSY IAW-AMM-52-11-38-4,  AFTER RE-WORK FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02.  INSTALLED NEW GATE IAW AMM-52-11-38-4 AND COMPLETED DOOR  ADJUSTMENT AND SEAL FIT IAW-AMM-52-11-00-4 AND 52-09-01-4.  NO DISCREPANCY  NOTED. MAJOR REPAIR CAT A.
